advertisement
Question
Posted by: Monde | 2012-06-12

Second child

Hi Im 28 years old my partner and I want to have asecond baby,a few months back I went to see a dr cause I had a pain on my right tube only to find out that it is a syst. I treated it, due to work and not having enough time I couldn''t go to a gynae but I''ve finished my medication. the pain is still there and I can still feel the water on my tube. I''m using Oralcon for prevantion and I''m not sure if it is the tablets that are causing the syst or what, I have been using them for past 3 years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill will not cause a cyst. I would suggest that you go back to your doctor to see what has happened with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-06-18

The Pill will not cause a cyst. I would suggest that you go back to your doctor to see what has happened with this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement